# SDR GLBA2003149

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,527 hours, 17,583 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Disconnected
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS COMM INOPERATIVE, COULD NOT TRANSMIT, RECONNECTED CAPTS AUDIO PANEL COMM PN 5091-1-1.
